# SDR YENA2018101010640

- Difficulty date: September 11, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 42,273 hours, 15,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BEAM FLOOR STRUCTURE LOCATED AT +Y1175 + AND FR 68 AT AFT GALLEY AREA; REPLACED FLOORBEAM LOCATED AT +Y1175 IAW SRM 51-72-11. REF NR 2018-261213.
